# SDR ASOA2016052714898

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 38,156 hours, 35,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8A EMERGENCY EXIT,EXIT SIGN INOPERATIVE.  R & R ROW 8A LIGHTED EXIT SIGN IAW AMM 33-51-10. OPS CHECK GOOD.
